Title: Biorthogonal smooth local trigonometric bases
Authors: Jawerth, B ×
Sweldens, Wim #
Issue Date: 1995
Publisher: CRC, Boca Raton, Fl.
Series Title: The Journal of Fourier Analysis and Applications vol:2 issue:2 pages:109-133
ISSN: 1069-5869
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.